# SDR 2003FA0000690

- Difficulty date: June 20, 2003
- Submitted: July 10, 2003
- Operation: General aviation
- Aircraft: N58000
- Make and model: Aerosp SA315B
- Aircraft serial: 2639
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 1100211
- Part serial: 100
- Condition: Broken
- Location: Horizontal Stab
- Part time: 448 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND AFT (T) FITTING BROKEN.  THIS FITTING IS ONE OF FOUR THAT ATTACHES THE HORIZONTAL STABILIZER TO THE TAILBOOM.  NO ABNORMAL VIBRATIONS.  CAUSE UNKNOWN, NEW UNPROVEN MODIFICATIONS.  AT 448 HOURS TT THIS STABILIZER HAS THE HIGHEST TIME ON THIS STC.  SUGGEST DAILY INSPECTION, CHANGE MATERIAL FROM ALUMINUM TO STEEL.
